MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION INOGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G140
Medical Device Problem Codes Over-Sensing (1438); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a signal artifact monitor (sam) event, disabling the respiratory rate trend (rrt) feature.The health care professional (hcp) contacted technical services (ts) and reported that this occurred during a surgical procedure.Ts advised on turning the rrt feature on.No adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product remains implanted and in-service.As such, physical analysis has not been conducted in our laboratory.Based on the available information, and in the absence of a product return, the investigation conclusion code no problem detected was selected.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of feature unavailable or intermittent was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.
 
Event or Problem Description

Brand Name
INOGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23701190
Report Number2124215-2025-88698
Device Sequence Number10673287
Product Code NIK
UDI-Device Identifier00802526534539
UDI-Public(01)00802526534539(17)180215
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2018
Device Model NumberG140
Device Catalogue NumberG140
Device Lot Number481739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured03/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale